Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 96, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 12, 2006, 10:51 AM CST for 4 counties in Missouri. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 10:51 AM CST (16:51 UTC)
- Expired
- Mar 12, 2006, 11:30 AM CST
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Marion County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 153 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 11:00 AM CST | TORNADO | Holliday, MO | TORNADO REPORTED ON THE GROUND BETWEEN HIGHWAY 24 AND ROUTE J. |
| Mar 12, 11:05 AM CST | HAIL 1 | Holliday, MO | WIND GUSTS ESTIMATED AT 50 MPH. |
| Mar 12, 11:20 AM CST | HAIL 0.75 | 5 Ese Shelbina, MO | HAIL COVERS THE GROUND |
| Mar 12, 11:25 AM CST | TORNADO | 3 Wsw Rensselaer, MO | TOUCHED DOWN IN OPEN FIELD AND DAMAGED ONE FARM OUTBUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 10:02 AM CST | Severe Thunderstorm Watch | SPC | 110 min |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2570 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 121651 SVRLSX MOC127-137-173-205-121730- /O.NEW.KLSX.SV.W.0096.060312T1651Z-060312T1730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1051 AM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MARION COUNTY IN NORTHEAST MISSOURI MONROE COUNTY IN NORTHEAST MISSOURI NORTHWESTERN RALLS COUNTY IN NORTHEAST MISSOURI SOUTHERN SHELBY COUNTY IN NORTHEAST MISSOURI * UNTIL 1130 AM CST * AT 1047 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 13 MILES WEST OF WOODLAWN...OR ABOUT 11 MILES SOUTH OF MACON...AND MOVING EAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... MAUD... WOODLAWN... GRANVILLE... SHELBINA... EMDEN... WARREN... MONROE CITY... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3970 9230 3938 9231 3947 9143 3983 9170 $$ TES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 6:46 AM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 12, 6:46 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CST SUN MAR 12 2006
.DISCUSSION...
...HIGH RISK FOR A SEVERE THUNDERSTORM OUTBREAK TODAY WITH VERY
LARGE HAIL DAMAGING WINDS AND A POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES OVER THE ENTIRE AREA...
TODAY IS ONE OF THOSE DAYS OF DAYS WE ALL DREAD. CONDITIONS ARE
GOING TO BE RIPE FOR A POTENTIALLY DISASTEROUS DAY OF WEATHER
FOR THE ENTIRE FORECAST AREA OF MISSOURI AND ILLINOIS.
THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC WEATHER OUTLOOK
HEADLINING THE SPECIFICS OF THE VOLATILITY OF THE WEATHER TODAY
AND TONIGHT. AN UNUSUALLY STRONG UPPER LEVEL SYSTEM WILL
APPROACH THE BISTATE AREA FROM THE WEST. STRONG PRESSURE FALLS
HAVE ALREADY BEGUN OVER CENTRAL KANSAS AND NEBRASKA. A TEMPORARY
SURGE OF COOLER AIR HAS DROPPED TO A POINT FROM CHICAGO TO 50 MILES
SOUTH OF ST LOUIS TO SPRINGFIELD BUT IT WILL STOP AND RETURN
BACK TO THE NORTH AS A WARM FRONT. THE AIR IS EXTREMELY UNSTABLE
AND WARM HUMID AIR WILL RETURN NORTH ACROSS THE BISTATE AREA
WITH EXPLOSIVE THUNDERSTORM DEVELOPMENT FORECAST TO BEGIN BY
MIDDAY.
EVERY EMERGENCY MANAGER...EVERY SPOTTER...EVERY MEDIA SOURCE
THAT HAS WEATHER COVERAGE...AND EVERY PERSON SHOULD MAKE WEATHER
THE TOP PRIORITY. LAW ENFORCEMENT PERSONNEL SHOULD PLAN TO HAVE
EXTRA PEOPLE ON TAP TO HANDLE EMERGENCY SITUATIONS. SEVERE
THUNDERSTORMS WITH DAMAGING LARGE HAIL...STRONG WINDS...AND STRONG
LONG-TRACK AND POTENTIALLY DEADLY TORNADOES ARE LIKELY TODAY AND
TONIGHT.
STORMS THAT FORM COULD BECOME TORNADIC IN A MATTER OF MINUTES.
PREPAREDNESS ACTIVITIES SHOULD START NOW.
PEDIGO
&&
.AVIATION...
FOR THE 12Z TAFS...
WARM FRONT CURRENTLY LOCATED ALONG MISSOURI AND ARKANSAS BORDER
IS EXPECTED TO LIFT NORTH THIS MORNING ACROSS TAF SITES. WINDS
WILL BECOME SOUTHERLY AND GUSTY IN WAKE OF FRONT. IFR/MVFR
CEILINGS ACROSS EASTERN MISSOURI AND ILLINOIS SHOULD IMPROVE WITH
FROPA THIS MORNING...OTHERWISE THUNDERSTORMS EXPECTED TO DEVELOP
THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING AS COLD FRONT/DRY
LINE MOVES ACROSS REGION.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IRON-JEFFERSON-
MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CLINTON IL-
FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 12, 6:13 AM CST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 613 AM CST SUN MAR 12 2006 ILZ069-070-074-079-101-102-MOZ065-073>075-084-085-099-131200- CLINTON IL-IRON-JEFFERSON-MADISON-MARION IL-MONROE IL-RANDOLPH IL- REYNOLDS-ST. CLAIR IL-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON- WASHINGTON IL- 613 AM CST SUN MAR 12 2006 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 68 IN EFFECT UNTIL 8 AM CST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A FLASH FLOODING THREAT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY SITUATIONS. ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-131200- ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-FRANKLIN- GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL- MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- WARREN- 613 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A FLASH FLOODING THREAT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY SITUATIONS. MOZ072-131200- CRAWFORD- 613 AM CST SUN MAR 12 2006 ...TORNADO WATCH 68 IN EFFECT UNTIL 8 AM CST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSOURI. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A FLASH FLOODING THREAT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY SITUATIONS. ILZ064-065-131200- BOND IL-FAYETTE IL- 613 AM CST SUN MAR 12 2006 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE... THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A FLASH FLOODING THREAT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH SUNDAY NIGHT. EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY SITUATIONS. CVKING
In the hours before
Local storm report, Mar 12, 7:14 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD NASHVILLE 38.35N 89.38W
03/12/2006 WASHINGTON IL LAW ENFORCEMENT
NUMEROUS REPORTS OF FLOODING PARTICULARLY IN THE SOUTH
HALF OF WASHINGTON COUNTY. HIGHWAYS 160, 115 WERE
IMPASSABLE AND THE DUBOIS BLACKTOP WAS FLOODED FOR NEARLY
ONE MILE. HIGHWAY 127 1 MILE N OF NASHVILLE WAS ALSO
CLOSED.
&&
JPLocal storm report, Mar 12, 7:17 AM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD SALEM 38.63N 88.95W
03/12/2006 MARION IL LAW ENFORCEMENT
NUMEROUS LOCAL ROADS CLOSED IN MARION COUNTY.
&&
JPLocal storm report, Mar 12, 7:21 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 4 SW POTOSI 37.90N 90.83W
03/12/2006 WASHINGTON MO CO-OP OBSERVER
COOP OBSERVER REPORTED PRECIPITATION 3.39 INCHES ALONG
WITH QUARTER-SIZED HAIL FROM THE STORM.
&&
JPLocal storm report, Mar 12, 7:57 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD SPARTA 38.15N 89.72W
03/12/2006 RANDOLPH IL CO-OP OBSERVER
24 HOUR RAINFALL 3.36
&&
JPLocal storm report, Mar 12, 8:01 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL OLD MINES 38.02N 90.77W
03/11/2006 M2.75 INCH WASHINGTON MO CO-OP OBSERVER
&&
JPLocal storm report, Mar 12, 8:46 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL NEW LONDON 39.58N 91.40W
03/11/2006 E0.88 INCH RALLS MO CO-OP OBSERVER
HAIL COVERED THE GROUND.
&&
KSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:21 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Washington | 39 min |
| Mar 11, 7:05 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 40 min |
| Mar 11, 7:22 PM CST | Tornado Warning | LSX | Reynolds | 38 min |
| Mar 11, 7:54 PM CST | Tornado Warning | LSX | Crawford | 51 min |
| Mar 11, 7:58 PM CST | Tornado Warning | LSX | Iron, Reynolds | 47 min |
| Mar 11, 8:20 PM CST | Tornado Warning | LSX | Madison | 55 min |
| Mar 11, 8:26 PM CST | Tornado Warning | LSX | Washington | 49 min |
| Mar 11, 8:47 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 28 min |
| Mar 11, 9:00 PM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 30 min |
| Mar 11, 9:05 PM CST | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 40 min |
| Mar 11, 9:15 PM CST | Severe Thunderstorm Warning | LSX | Washington | 30 min |
| Mar 11, 9:23 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 29 min |
| Mar 11, 9:39 PM CST | Tornado Warning | LSX | Sainte Genevieve | 51 min |
| Mar 11, 9:43 PM CST | Severe Thunderstorm Warning | LSX | Washington | 47 min |
| Mar 11, 10:17 PM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 43 min |
| Mar 11, 10:26 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 38 min |
| Mar 11, 11:01 PM CST | Severe Thunderstorm Warning | LSX | Jefferson, Washington | 39 min |
| Mar 11, 11:53 PM CST | Tornado Warning | LSX | Crawford, Washington | 37 min |
| Mar 12, 12:12 AM CST | Tornado Warning | LSX | Jefferson | 41 min |
| Mar 12, 12:18 AM CST | Tornado Warning | LSX | Washington | 19 min |
| Mar 12, 12:35 AM CST | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 40 min |
| Mar 12, 12:44 AM CST | Flash Flood Warning | LSX | Crawford, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Mar 12, 12:46 AM CST | Tornado Warning | LSX | Sainte Genevieve | 23 min |
| Mar 12, 2:53 AM CST | Severe Thunderstorm Warning | LSX | Reynolds | 32 min |
| Mar 12, 3:03 AM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 4 hr |
| Mar 12, 10:54 AM CST | Tornado Warning | LSX | Marion, Monroe, Ralls, Shelby | 51 min |
| Mar 12, 11:24 AM CST | Tornado Warning | LSX | Marion, Ralls | 36 min |
| Mar 12, 4:27 PM CST | Tornado Warning | LSX | Boone, Moniteau | 48 min |
| Mar 12, 4:29 PM CST | Tornado Warning | LSX | Audrain, Boone | 46 min |
| Mar 12, 5:13 PM CST | Tornado Warning | LSX | Audrain, Boone, Callaway | 47 min |
| Mar 12, 5:16 PM CST | Tornado Warning | LSX | Audrain, Boone, Monroe | 29 min |
| Mar 12, 5:35 PM CST | Tornado Warning | LSX | Audrain, Monroe, Pike, Ralls | 55 min |
| Mar 12, 5:54 PM CST | Tornado Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.